# SDR 2007UALA01224

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,801 hours, 20,920 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STUB BEAM CRACKED STA 680 JUST ABOVE 10 INCH STR 13L.  [SUP 05-04-07]  MAJOR REPAIR ACCOMPLISHED:  REMOVED WEB. FABRICATED & INSTALLED NEW WEB.
